# SDR SWAA064519

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 64,475 hours, 59,699 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND SHEAR TIE CORRODED AT BS 967, BL 0.  REPAIRED SHEAR TIE PER SRM.
